# SDR DALA201805153106

- Difficulty date: May 5, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 57,033 hours, 30,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND EMERGENCY LIGHTS INOPERATIVE ROW 33 AFT.  R & R THE BATTERY PACK AND POWER SUPPLY B5-237 IAW WDM 33-51-12. OPS CHECKED GOOD. OK FOR SERVICE.
